Journal of Integral Equations and Applications

Existence of Solutions for a Class of Integrodifferential Equations in Banach Spaces

Fangqi Chen

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 11, Number 3 (1999), 309-316.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1181074280

Digital Object Identifier
doi:10.1216/jiea/1181074280

Mathematical Reviews number (MathSciNet)
MR1719095

Zentralblatt MATH identifier
0974.45010

Citation

Chen, Fangqi. Existence of Solutions for a Class of Integrodifferential Equations in Banach Spaces. J. Integral Equations Applications 11 (1999), no. 3, 309--316. doi:10.1216/jiea/1181074280. https://projecteuclid.org/euclid.jiea/1181074280


Export citation

References

  • Adrian Constantin, Topological transversality: Application to an integrodifferential equation, J. Math. Anal. Appl. 197 (1996), 855-863.
  • D. Guo, Solutions of nonlinear integrodifferential equations of mixed type in Banach spaces, J. Appl. Math. Simulation 2 (1989), 1-11.
  • D. Guo and V. Lakshmikantham, Nonlinear problems in abstract cones, Academic Press, Inc., Boston and New York, 1988.
  • H.P. Heinz, On the behavior of measure of noncompactness with respect to differentiation and integration of vector-valued functions, Nonlinear Anal. 7 (1983), 1351-1371.
  • V. Lakshmikantham and S. Leela, Nonlinear differential equations in abstract spaces, Pergamon, Oxford, 1981.
  • H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. TMA 4 (1980), 985-999.
  • W. Okrasinsky, On a nonlinear convolution equation occurring in the theory of water percolation, Ann. Polon. Math. 37 (1980), 223-229.
  • R. Vaughn, Existence and comparison results for nonlinear Volterra integral equations in Banach spaces, Appl. Anal. 7 (1978), 337-348.